# SDR 2006UALA01911

- Difficulty date: October 2, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 28,481 hours, 3,565 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP AT DOOR 4 LEFT GALLEY WALL CROSS AISLE.  REPAIRED FEEDER CABLE. OPS CHECKS  NORMALLY.
